New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

idahogo
New Member


Date Joined Dec 2006
Total Posts : 2
   Posted 12/17/2006 7:01 PM (GMT -7)   
got a body rash after my last injection of pegasys that blotched my whole body.  Itching and pain from scratching. Have missed my last 2 treatments.  The rash is still there even after 6 days of prednisone pill treatment albeit less pronounced.  Anybody have any advice on what to do now?

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 12/18/2006 12:40 PM (GMT -7)   
my husband had severe problems when put on predisone for a rash caused from his injections,,he was then given cream for the rash,he continued his treatment and eventually the rash went away,,good luck
trish
 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 


idahogo
New Member


Date Joined Dec 2006
Total Posts : 2
   Posted 12/18/2006 1:01 PM (GMT -7)   
Thanks for your response......What did you mean by the rash wnt away eventually.  Can you give me an idea of how much time?  You see I was only given enough prednisone for 6 days, now thats gone and the rash remains in part

wheredidigo
Veteran Member


Date Joined Mar 2006
Total Posts : 605
   Posted 12/18/2006 4:42 PM (GMT -7)   
hm,let me think back,,,alot has happened since then,,,,,ok he was hospilized at the end of april im thinking,and by the end of may beginning of june the rash was pretty well cleared up......wish i could think of the cream the dr prescribed him,,im not sure if it actually helped take the rash away,but kept it from itching and bothering him,,call the dr and let him know whats going,they can help you get through this side effect,good luck
trish
 
 
Life should NOT be a journey to the grave with the intention of arriving safely in an attractive and well preserved body,but rather to skid in sideways,chocolate in one hand,wine in the other,body used up ,totally worn out and screaming"WOOOOHOO WHAT A RIDE!!!" 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:44 AM (GMT -7)
There are a total of 2,735,273 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
284 Guest(s), 13 Registered Member(s) are currently online.  Details
rollout, JayMot, paul hutchins, ufindjess, summer16, Paxton, Huddie, Dmc695, soynomore, Traveler, sam12, haggis, kaneben66


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer